Matches in DBpedia 2016-04 for { <http://doi.org/10.2307/1994967> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- 1994967 doi "10.2307/1994967".
- 1994967 first1 "Michael".
- 1994967 isCitedBy Schlessingers_theorem.
- 1994967 issn "0002-9947".
- 1994967 journal Transactions_of_the_American_Mathematical_Society.
- 1994967 last1 "Schlessinger".
- 1994967 mr "0217093".
- 1994967 pages "208–222".
- 1994967 title "Functors of Artin rings".
- 1994967 url 1994967.
- 1994967 volume "130".
- 1994967 year "1968".